HI CUTIEPIE, IF YOU LOOK IN THE HEALTH PAGES TO THE RIGHT YOU WILL FIND a whole thread of members experiences....sorry for the caps i am at work and we do everything in caps here..lol
I have been on suboxone for 3 years now. I don't know what I would do w/out this god send in my life (well I would be dead) What would you like to know?
i thnk that it is a good helper but only for maintence not long term i was takn 50+ a day or norcos for 7 yrs and i am takn sub but i am weaning off it as fastly as i can started at like 24 mgs i now am only taking 4 mgs so i recomend to use it but not long cause it does work with cravings and w/ds but u dont wana get hooked on that so if used properly i reccomend it good luck hope i helped a lil.
I take 8mg two times a day it seems like the second pill that I take makes me very tired. I am suppose to take one in the morning and one at night but I take the second one when I get off work and all that I want to do is lay down but this does not happen after my morning pill could it be that I am taking them to close together?
I am currently on 4mg a day. I take it in the morning because I have problems sleeping if I take it at night.
How does suboxone react with other substances like alcohol or other drugs that aren't opiates?
ur takn to much u dont need that much if it makes u feel like tha try a half at nite see how that works but u gota giv it liike 3 4 days to work cause of the half life k
I know that when people are on suboxone their tolerance for alcohol goes up. I know when I was still drinking I could really put it away. Don't drink anymore.
What should I avoid while taking buprenorphine and naloxone?
In an emergency, have family members tell emergency room staff that you are taking buprenorphine and naloxone and that you are dependent on opioids.
dizzy Use caution when driving, operating machinery, or performing other hazardous activities. Buprenorphine and naloxone may cause drowsiness, dizziness, or impaired thinking. If you experience drowsiness, dizziness, or impaired thinking, avoid these activities.
Dizziness may be more likely to occur when rising from a sitting or lying position. Rise slowly to minimize dizziness and prevent a fall.
noalcohol Avoid alcohol while taking buprenorphine and naloxone. Alcohol may dangerously increase drowsiness and dizziness caused by the medication.
Buprenorphine and naloxone may dangerously increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), other pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any other prescription or over-the-counter medicine, including herbal products, without first talking to your doctor.
Cutipie, I was on the same amount of percs or vics as you ,when I started Sub. You are on to much suboxone! You really only need that one morning dose (8 mgs). Suboxone is very addictive and the lower your dose the better. After a week on your starting dose, you should start to drop rapidly down to a maintenance dose of 2-4 mgs. Your sub doctor will try to keep you at a much higher dose for a long, long time. Cha-Ching, if ya know what I mean.
To much Suboxone can make you very tired and is unnecessary dosage. Good luck to you on the Sub. I've been on it for over a year now.
it probably means you are taking too much if you are tired. i would first cut down the 2nd dose to 4 mgs a day, i don't know what time you get off work but i always took mine before 4pm or i couldn'd sleep. My best advise is to taper - there is a thread in here on that also-maybe on the health pages. i didn't taper right at all the second time and i'm 3 weeks off of it and still suffering terrible depression and fatigue among other things but these are the most debilitating. Whatever you do --DO NOT go back to using after this withdrawl! Please start some kind of maintenance therapy, counselor, support group, NA, so you do NOT use again!
aftercare is the key...and agreee..ur sub dose is very high for a 100-120 mg hydro habit...half of that or even 1/4 of that would probably suffice...it can help but it can not do the work for u and can become the dickens to get off of..be safe and good luck